Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 278606, 9 pages
Research Article

On Kadison-Schwarz Type Quantum Quadratic Operators on

Department of Computational & Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, P.O. Box 141, 25710 Kuantan, Pahang, Malaysia

Received 3 January 2013; Revised 13 March 2013; Accepted 27 March 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Farrukh Mukhamedov and Abduaziz Abduganiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farrukh Mukhamedov and Abduaziz Abduganiev, “On Kadison-Schwarz Type Quantum Quadratic Operators on ,” Abstract and Applied Analysis, vol. 2013, Article ID 278606, 9 pages, 2013. doi:10.1155/2013/278606